DOI 10.1080/17843286.2017.1316005
Neuroendocrine tumor of cecum in patient treated with imatinib mesylate for blastic phase of chronic myeloid leukemia.
Аннотация
Imatinib mesylate (IM), a tyrosine kinase inhibitor, is the treatment of choice in patients with chronic myeloid leukemia (CML). It is considered a very safe drug, with mostly mild and reversible side effects. Lately, it has been suggested that adverse events may occur after a long term. We report a case of a 72-year-old woman diagnosed with blastic phase of Philadelphia chromosome positive CML treated with IM for 28 months. The patient presented first with ascites as a side effect of the drug. When the ascites re-occurred, it was caused by neuroendocrine tumor (NET) with peritoneal carcinomatosis. We believe this is the first case of a NET as a secondary malignancy (SM) after IM treatment. SM have been described in patients on IM before. It is unclear whether these tumors are caused by imatinib or found more easily because of close follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.